# SDR SIMA200116105

- Difficulty date: June 10, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101130911
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3633 - EMERGENCY LIGHT STRIP BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP AT ROW 15-17 IAW AMM 33-50-00.  OPS CHECK GOOD.  (M)
